MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES 32CM GRASPER REPOS CART, 10/BX; NWV

APPLIED MEDICAL RESOURCES 32CM GRASPER REPOS CART, 10/BX; NWV
Model Number C4119
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering confirmed that one of the latis pads was detached from the jaw.There was evidence that the inserts had come into contact with another sharp object.The root cause remains unknown, however; based on the evaluation of the returned product, this incident most likely resulted from contact with a sharp object.All graspers undergo 100% visual and functional inspection during the manufacturing and assembly process applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance, safety, and efficacy of the products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.  this retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance to 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown - "threads on gripping pad became detached (viewed on scope)." patient status - "ok.".

Brand Name
32CM GRASPER REPOS CART, 10/BX
Common Device Name
NWV
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6294219
Report Number2027111-2017-00762
Device Sequence Number18940747
Product Code NWV
UDI-Device Identifier00607915116859
UDI-Public(01)00607915116859(17)170126(30)01(10)1214523
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2017
Device Model NumberC4119
Device Catalogue Number100863901
Device Lot Number1214523
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2014
Initial Report FDA Received Date02/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;